Advanced search
1 file | 109.65 KB

Severe anaphylactic reaction following anti-thymocyte globulin administration in a pediatric stem cell transplantation patient

Tieneke Bauters (UGent) , Maria Bordon Cueto De Braem (UGent) , Jef Willems (UGent) , Bram De Wilde (UGent) and Genevieve Laureys (UGent)
Author
Organization
Abstract
We present a case of a severe reaction after anti-thymocyte administration despite premedication and strict adherence to administration guidelines during the conditioning regimen. Due to the severity of the adverse drug reaction, we believe that this case should be reported.
Keywords
Stem cell transplantation, anti-thymocyte globulin, pediatrics, infusion reaction

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 109.65 KB

Citation

Please use this url to cite or link to this publication:

Chicago
Bauters, Tieneke, Maria Bordon Cueto De Braem, Jef Willems, Bram De Wilde, and Genevieve Laureys. 2018. “Severe Anaphylactic Reaction Following Anti-thymocyte Globulin Administration in a Pediatric Stem Cell Transplantation Patient.” Journal of Oncology Pharmacy Practice 24 (3): 232–234.
APA
Bauters, Tieneke, Bordon Cueto De Braem, M., Willems, J., De Wilde, B., & Laureys, G. (2018). Severe anaphylactic reaction following anti-thymocyte globulin administration in a pediatric stem cell transplantation patient. JOURNAL OF ONCOLOGY PHARMACY PRACTICE, 24(3), 232–234.
Vancouver
1.
Bauters T, Bordon Cueto De Braem M, Willems J, De Wilde B, Laureys G. Severe anaphylactic reaction following anti-thymocyte globulin administration in a pediatric stem cell transplantation patient. JOURNAL OF ONCOLOGY PHARMACY PRACTICE. 2018;24(3):232–4.
MLA
Bauters, Tieneke, Maria Bordon Cueto De Braem, Jef Willems, et al. “Severe Anaphylactic Reaction Following Anti-thymocyte Globulin Administration in a Pediatric Stem Cell Transplantation Patient.” JOURNAL OF ONCOLOGY PHARMACY PRACTICE 24.3 (2018): 232–234. Print.
@article{8514654,
  abstract     = {We present a case of a severe reaction after anti-thymocyte administration despite premedication and strict adherence to administration guidelines during the conditioning regimen. Due to the severity of the adverse drug reaction, we believe that this case should be reported.},
  author       = {Bauters, Tieneke and Bordon Cueto De Braem, Maria and Willems, Jef and De Wilde, Bram and Laureys, Genevieve},
  issn         = {1078-1552},
  journal      = {JOURNAL OF ONCOLOGY PHARMACY PRACTICE},
  keyword      = {Stem cell transplantation,anti-thymocyte globulin,pediatrics,infusion reaction},
  language     = {eng},
  number       = {3},
  pages        = {232--234},
  title        = {Severe anaphylactic reaction following anti-thymocyte globulin administration in a pediatric stem cell transplantation patient},
  url          = {http://dx.doi.org/10.1177/1078155217699989},
  volume       = {24},
  year         = {2018},
}

Altmetric
View in Altmetric
Web of Science
Times cited: